# SDR SWAA2024082610106

- Difficulty date: July 7, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA 2024-420816<[01] REPAIRED FRAME LOCATED STA 312 BTW STR5L TO STR6L FWD GALLEY AREA IAW EA NO M-22-153-01244 REV B . SEE INDIVIDUAL SIGN-OFFS BELOW;[02] REPAIRED FRAME LOCATED STA 312 BTW STR5L TO STR6L FWD GALLEY AREA IAW EA NO M-22-153-01244 REV B . SEE INDIVIDUAL SIGN-OFFS BELOW.
